Subgroups of Finite Index of Fuchsian Groups.

A. Karrass; D. Solitar; A.H.M. Hoare

Mathematische Zeitschrift (1971)

  • Volume: 120, page 289-298
  • ISSN: 0025-5874; 1432-1823

How to cite


Karrass, A., Solitar, D., and Hoare, A.H.M.. "Subgroups of Finite Index of Fuchsian Groups.." Mathematische Zeitschrift 120 (1971): 289-298. <>.

author = {Karrass, A., Solitar, D., Hoare, A.H.M.},
journal = {Mathematische Zeitschrift},
pages = {289-298},
title = {Subgroups of Finite Index of Fuchsian Groups.},
url = {},
volume = {120},
year = {1971},

AU - Karrass, A.
AU - Solitar, D.
AU - Hoare, A.H.M.
TI - Subgroups of Finite Index of Fuchsian Groups.
JO - Mathematische Zeitschrift
PY - 1971
VL - 120
SP - 289
EP - 298
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.